Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Afanas'ev, Vladimir Vasil'evich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:391
Abstract pages:685
Full texts:383
References:43
Professor
Doctor of educational sciences
E-mail:

http://www.mathnet.ru/eng/person27996
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/819897

Publications in Math-Net.Ru
2007
1. V. V. Afanas'ev, “Finite Geometries”, CMFD, 22 (2007),  127–138  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 153:6 (2008), 856–868  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021